3 weeks into TRT, heavy heartbeat/palpitations - will this subside?

Buy Lab Tests Online

transetpmedia

New Member
I started TRT 3 weeks ago on a dose of 100mg cypionate a week (EOD IM injections) and HCG 100iu a day subq. It's going well in terms of feeling it, however, I am noticing that is giving me what I would describe as a heavy heartbeat. This is something that I got before TRT, however, it is benign. I've had every test, ECG, echo and MRI, which shows that I have a relatively large but healthy heart. My cardiologist just says that its from exercise/being fit.

The problem is that it is ruining my sleep. I get enough sleep but the quality of it isn't very deep. TRT seems to have triggered this again. Has anyone had a similar experience with TRT? I am hoping that it is just a matter of hormonal changes and that it will go away in time as things stabilize in my body.
 
Defy Medical TRT clinic doctor

S1W

Well-Known Member
This is not unusual. I remember feeling it too, mostly at night around bedtime. For me, the feeling of "being able to feel my heart beat more than usual" did eventually go away.

Sleep, on the other hand, has been an issue for me since I began TRT and it has not really improved.
 

Charliebizz

Active Member
I had it when my dose was too high for me. (I am a low shbg guy ) I also can tolerate way higher doses of enanthate. Cypionate gives me all types of sides.
 

Systemlord

Member
I didn't have any sides at all during the adjustment phase on Jatenzo. It probably has something to do with reaching a steady state in a faction of the time, which is one week.

I can only imagine how nebido must feel like with the very long half-life! I had all kinds of sides on injectable T, the half-life I believe being the contributing factor.
 

Cataceous

Super Moderator
I started TRT 3 weeks ago on a dose of 100mg cypionate a week (EOD IM injections) and HCG 100iu a day subq. It's going well in terms of feeling it, however, I am noticing that is giving me what I would describe as a heavy heartbeat. This is something that I got before TRT, however, it is benign. I've had every test, ECG, echo and MRI, which shows that I have a relatively large but healthy heart. My cardiologist just says that its from exercise/being fit.

The problem is that it is ruining my sleep. I get enough sleep but the quality of it isn't very deep. TRT seems to have triggered this again. Has anyone had a similar experience with TRT? I am hoping that it is just a matter of hormonal changes and that it will go away in time as things stabilize in my body.
I had that too when I was taking too much testosterone—on the exact same EOD protocol, except subcutaneous. Although 100 mg T cypionate per week is a common starting dose, realistically the 10 mg testosterone per day is near the high end of normal male production. This means it's likely to be unnecessarily high for most men. Quite a few bodily systems can be thrown off by too much testosterone. Although you may see some adaptation over time, I think it would be wise to try lower doses first, say around 70 mg/week. Your EOD injection protocol gives you an advantage in trying lower doses because there's less peak-trough variation compared to longer injection intervals.
 

transetpmedia

New Member
So many week on from this original posts...

I dropped my dose to 70mg cypionate (with daily injections) and HCG 700iu a week. Test levels were 37.5nmol or so - probably equivalent to 1100 ngdl. I since dropped my dose to 40mg a week (with daily injections) and HCG 560iu a week. I am doing a test soon, but in theory my levels should be around 30 nmol(900ngdl) or less. It's been 5.5 weeks/ approaching 6 weeks and I still have the palpitations. They are marginally better but the problem is still there. I am pretty sure I will have to quit TRT, but I will try lower doses just in case but I'm not too hopeful.

Should I stick to my current dose for another week or two? In theory my test cyp should be just about to stabilize. The heart thumping is still quite strong, a lot would have to change for it to be good enough for me to continue with TRT. Does anyone think a change could come soon or if it's been this long and I'm still getting them I should start to lower my dose again?
 

Graham

Member
I had that too when I was taking too much testosterone—on the exact same EOD protocol, except subcutaneous. Although 100 mg T cypionate per week is a common starting dose, realistically the 10 mg testosterone per day is near the high end of normal male production. This means it's likely to be unnecessarily high for most men. Quite a few bodily systems can be thrown off by too much testosterone. Although you may see some adaptation over time, I think it would be wise to try lower doses first, say around 70 mg/week. Your EOD injection protocol gives you an advantage in trying lower doses because there's less peak-trough variation compared to longer injection intervals.
What if 10 mg a day only gets you to the 400’s ng ? I think you should go by bloodwork numbers not a dosage. Get tested on different days relative to your injection frequency such as the day of an injection, second day, third day to see what is happening
 

Charliebizz

Active Member
So many week on from this original posts...

I dropped my dose to 70mg cypionate (with daily injections) and HCG 700iu a week. Test levels were 37.5nmol or so - probably equivalent to 1100 ngdl. I since dropped my dose to 40mg a week (with daily injections) and HCG 560iu a week. I am doing a test soon, but in theory my levels should be around 30 nmol(900ngdl) or less. It's been 5.5 weeks/ approaching 6 weeks and I still have the palpitations. They are marginally better but the problem is still there. I am pretty sure I will have to quit TRT, but I will try lower doses just in case but I'm not too hopeful.

Should I stick to my current dose for another week or two? In theory my test cyp should be just about to stabilize. The heart thumping is still quite strong, a lot would have to change for it to be good enough for me to continue with TRT. Does anyone think a change could come soon or if it's been this long and I'm still getting them I should start to lower my dose again?
I personally would drop the hcg first. And if it doesn’t go away change the ester (enanthate). Made a world of a difference for me
 
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
1
Guests online
6
Total visitors
7

Latest posts

Top